Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 285, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 16, 2009, 3:00 PM EDT for Sumter County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2009, 3:00 PM EDT (19:00 UTC)
- Expired
- May 16, 2009, 3:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Sumter County, GA
The radar
The Robins AFB radar (KJGX), 103 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 588 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 161900
SVRFFC
GAC261-161945-
/O.NEW.KFFC.SV.W.0285.090516T1900Z-090516T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT SAT MAY 16 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN SUMTER COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 345 PM EDT
* AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR LESLIE...
MOVING EAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DESOTO...COBB...HUNTINGTON AND LAMAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3190 8401 3190 8414 3191 8422 3203 8425
3209 8398 3207 8398 3201 8395 3191 8393
3190 8394 3190 8400
TIME...MOT...LOC 1859Z 260DEG 11KT 3196 8412
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 11:37 AM EDT, 3 hours 23 minutes earlier.
Area forecast discussion, May 16, 11:37 AM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1137 AM EDT SAT MAY 16 2009 .UPDATE... RESENT THE ZONES TO REFRESH THE WORDING FOR THE AFTERNOON...DID NOT MAKE ANY CHANGES HOWEVER. EXPECT CONVECTION TO BECOME MORE WIDESPREAD THROUGHOUT THE AFTERNOON HOURS. LATEST RUC ANALYSIS DEPICTS A VORTICITY MAXIMUM ACROSS EAST CENTRAL ALABAMA. THIS FEATURE IS ALSO NOTED ON VISIBLE SATELLITE THIS MORNING AS A SLIGHT SPIN ACROSS EAST CENTRAL ALABAMA. THIS FEATURE IS ACTING AS A FOCUS FOR CONTINUOUS SHOWER AND THUNDERSTORM DEVELOPMENT ACROSS WEST CENTRAL GEORGIA THIS MORNING. FRONTAL BOUNDARY IS PARALLELING THE MISSISSIPPI RIVER AS OF LATE THIS MORNING...WITH ONLY SLOW PROGRESS TO THE EAST. SOME STRONG THUNDERSTORMS ARE EXPECTED THIS AFTERNOON...WITH MIXED LAYER CAPE VALUES OF 1500-2000 J/KG. SHEAR IS ALMOST NONEXISTENT HOWEVER...WITH 0-6KM BULK SHEAR VALUES LESS THAN 10 KT...SO WHILE MOST STORMS SHOULD REMAIN BELOW SEVERE LIMITS...A FEW PULSE SEVERE STORMS ARE NOT OUT OF THE QUESTION. HEAVY RAINFALL APPEARS TO BE A MORE SIGNIFICANT THREAT...ESPECIALLY ACROSS WEST CENTRAL GEORGIA WHERE CONVECTION HAS BEEN CONTINUOUS THROUGH THE MORNING HOURS. && .PREV DISCUSSION... /ISSUED 500 AM EDT SAT MAY 16 2009/ SHORT TERM /TODAY THROUGH MONDAY/... MODELS CONTINUE TO SHOW STRONG COLD FRONT MOVING ACROSS THE TENNESSEE/LOWER MISSISSIPPI VALLEY REGION TODAY...APPROACHING EXTREME NORTHWEST GEORGIA EARLY TONIGHT...THEN MOVING TO NEAR AN ATLANTA TO ATHENS LINE BY 12Z SUNDAY. LOOK FOR CURRENT CONVECTIVE ACTIVITY AFFECTING PORTIONS OF NORTHWEST GEORGIA EARLY THIS MORNING TO CONTINUE TO WANE...THEN SHOWERS AND TSTORMS BECOMING WIDESPREAD OVER MUCH OF THE COUNTY WARNING AREA THIS AFTERNOON/EVENING IN MOIST INCREASINGLY UNSTABLE AIRMASS OUT AHEAD OF THE FRONT. STILL NOT OUTLOOKED BY SPC IN RISK OF SEVERE...BUT THEY DO HAVE MUCH OF NORTH GEORGIA IN THE 5% REGION FOR PROBABILITY OF SEVERE STORMS DAY ONE. WITH MODEL CAPES IN THE 100O TO 2000 RANGE OVER MUCH OF NORTH AND WEST GEORGIA THIS AFTERNOON...ISOLATED SEVERE STORMS NOT OUT OF THE QUESTION. MODELS SIMILAR WITH FRONT PUSHING INTO CENTRAL GEORGIA SUNDAY AFTERNOON AND LOOK FOR BEST PRECIP COVERAGE AND THREAT OF SEVERE STORMS TO BE MAINLY OVER CENTRAL AND SOUTH GEORGIA. AS THE FRONT DRIFTS INTO SOUTH GEORGIA SUNDAY NIGHT...AND SURFACE HIGH PRESSURE BUILDS SOUTHEAST FROM THE GREAT LAKES...MODELS SHOW DRIER AIR ADVECTING INTO NORTH GEORGIA...BUT MAINTAIN SOME DEEPER MOISTURE OVER CENTRAL SECTS WELL INTO MONDAY AS THE THE FRONT MEANDERS NEAR THE GEORGIA/FLORIDA BORDER. LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... EXTENDED PROGS CONTINUE TO OFFER VARYING SOLUTIONS ON THE EVOLUTION OF A LOW PRESSURE SYSTEM EXPECTED TO DEVELOP OVER THE SOUTH CENTRAL GULF TUESDAY/WEDNESDAY TIME FRAME. GFS CONTINUE TO BE THE MOST AGGRESSIVE WITH SPREADING DEEPER MOISTURE ASSOCIATED WITH THIS FEATURE NORTHWARD INTO OUR AREA. HOWEVER...PLAN TO CONTINUE PREVIOUS FORECAST TREND WITH SLIGHT CHANCE POPS MAINLY ACROSS EXTREME SOUTHERN COUNTIES FOR NOW WITH SEVERAL MODEL RUNS YET TO GO. AVIATION...UPDATE... IT LOOKS LIKE A SUCKER HOLE OF MVFR-VFR CEILINGS CAME BY THE ATL AREA WITH CONDITIONS NOW LESSENING TO THE S AS IFR CEILINGS ARE FILLING BACK IN OVER THE CCO/FFC AREAS. POTENTIAL FOR IFR-MVFR CEILINGS THROUGH THE MORNING THAT SHOULD IMPROVE LATER MORNING. CONVECTIVE SHOWERS HAVE POPPED UP AROUND THE AREA AND WILL TEND TO KEEP THINGS MIXED UP. EXPECT A FLARE UP OF THUNDERSTORMS TODAY ACROSS THE AREA...MAXIMIZING DURING THE AFTERNOON AND EVENING. SURFACE WINDS LIGHT SSE BECOMING SW DURING THE DAY. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 77 63 74 50 72 / 80 70 60 20 10 ATLANTA 77 62 71 52 71 / 90 70 60 20 5 BLAIRSVILLE 74 60 68 45 67 / 90 80 60 10 5 CARTERSVILLE 78 60 71 50 72 / 100 80 50 10 5 COLUMBUS 81 66 77 56 73 / 70 60 60 30 10 GAINESVILLE 75 61 70 51 70 / 90 80 60 20 5 MACON 83 67 81 53 73 / 60 60 70 40 20 ROME 80 61 71 48 74 / 90 80 50 10 5 PEACHTREE CITY 78 62 74 50 71 / 80 70 60 20 5 VIDALIA 86 66 82 52 70 / 50 50 70 60 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 22
Hazardous weather outlook, May 16, 11:30 AM EDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1130 AM EDT SAT MAY 16 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-170900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1130 AM EDT SAT MAY 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SEVERE THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA AND ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA... THIS AFTERNOON AND EVENING. .SYNOPSIS... A COLD FRONT WILL MOVE TO NORTH GEORGIA THIS EVENING AND TO CENTRAL GEORGIA SUNDAY MORNING. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THUNDERSTORMS WILL BE GUSTY WINDS...HAIL AND LIGHTNING. HEAVY RAIN WILL ALSO BE POSSIBLE. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE NORTH OF ATLANTA AND ATHENS...THIS AFTERNOON AND EVENING. HOWEVER...SCATTERED TO NUMEROUS THUNDERSTORMS MAY CONTINUE WELL INTO SATURDAY NIGHT. .DISCUSSION... A MOIST AIRMASS WILL CONTINUE OVER THE AREA TODAY. THE AIRMASS WILL BECOME INCREASINGLY UNSTABLE THIS AFTERNOON WITH CAPES OF 1500 TO 2000 AND LIFT INDICES OF MINUS 4 TO MINUS 7. THIS WILL ALLOW A FEW STORMS TO BECOME SEVERE AS A COLD FRONT APPROACHES THE AREA. AN INHIBITING FACTOR FOR SEVERE THUNDERSTORM DEVELOPMENT WILL BE THE LACK OF VERTICAL WIND SHEAR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA ON SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS OVER PARTS OF CENTRAL GEORGIA ON MONDAY...AND AGAIN ON WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION THIS AFTERNOON. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION.
In the hours before
Special weather statement, May 16, 2:34 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 234 PM EDT SAT MAY 16 2009 GAZ060-161900- 234 PM EDT SAT MAY 16 2009 ...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL... HEAVY RAIN AND FREQUENT LIGHTNING IN PUTNAM COUNTY UNTIL 300 PM EDT... AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EATONTON...AND MOVING EAST AT 15 MPH. PEA SIZE HAIL... WIND GUSTS OF 35 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE POSSIBLE AS THIS STORM MOVES ACROSS PUTNAM COUNTY THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE WARFIELD...STANFORDVILLE...WILLARD...EATONTON...FLAT ROCK...ROCK EAGLE 4-H CENTER...ROCKVILLE AND PHOENIX.
Special weather statement, May 16, 2:36 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 236 PM EDT SAT MAY 16 2009 GAZ074-084-161915- 236 PM EDT SAT MAY 16 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN WILKINSON AND WASHINGTON COUNTIES UNTIL 315 PM EDT... AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM SOUTHWEST OF OCONEE...MOVING NORTHEAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WILKINSON AND WASHINGTON COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE OCONEE AND TENNILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, May 16, 2:42 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 242 PM EDT SAT MAY 16 2009 GAZ083-095-096-107-161930- 242 PM EDT SAT MAY 16 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN PULASKI...BLECKLEY...HOUSTON AND TWIGGS COUNTIES UNTIL 330 PM EDT... AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR KATHLEEN...MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS PULASKI...BLECKLEY...HOUSTON AND TWIGGS COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CLINCHFIELD... HAYNEVILLE...SAND BED...KATHLEEN...KLONDIKE...BONAIRE...OCMULGEE PUBLIC FISHING AREA...MAGNOLIA...PAULK...PORTER...COLEY STATION... TARVERSVILLE...ROYAL AND GOLDSBORO. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, May 16, 2:44 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 244 PM EDT SAT MAY 16 2009 GAZ104-105-161930- 244 PM EDT SAT MAY 16 2009 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN SUMTER AND DOOLY COUNTIES UNTIL 330 PM EDT... AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM METHVINS TO SUMTER...MOVING EAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS SUMTER AND DOOLY COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SUMTER...HUNTINGTON...NEW ERA... PENNINGTON...METHVINS...LAMAR...LESLIE...FLINT RIVER WMA...DRAYTON... COBB AND DESOTO. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, May 16, 2:51 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 251 PM EDT SAT MAY 16 2009 GAZ072-082-083-161945- 251 PM EDT SAT MAY 16 2009 ...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL AND 35 MPH WINDS IN TWIGGS...BIBB AND JONES COUNTIES UNTIL 345 PM EDT... AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CROSS KEYS...AND MOVING NORTHEAST AT 15 MPH. PEA SIZED HAIL...WIND GUSTS OF 35 MPH...BRIEF HEAVY RAIN AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS TWIGGS...BIBB AND JONES COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE FRANKLINTON... WESLEYAN... ARKWRIGHT... RUTLAND...PAYNE CITY...MACON...CROSS KEYS... GRISWOLDVILLE... POSTELL... CLINTON... MOUNTAIN SPRINGS...AND JAMES.
Special weather statement, May 16, 2:56 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 256 PM EDT SAT MAY 16 2009 GAZ081-161945- 256 PM EDT SAT MAY 16 2009 ...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL...HEAVY RAIN AND 35 MPH WINDS IN CRAWFORD COUNTY UNTIL 345 PM EDT... AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LEE POPE...AND MOVING NORTHEAST AT 20 MPH. PEA SIZED HAIL... WIND GUSTS OF 35 MPH... BRIEF HEAVY RAIN... AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS CRAWFORD COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE HORNS...LEE POPE...KNOXVILLE...ROBERTA... MUSELLA...FRIENDSHIP...SANDY POINT AND JACK BROWN ESTATES.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 8:16 PM EDT | Severe Thunderstorm Warning | FFC | White | 44 min |
| May 15, 8:24 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas | 51 min |
| May 15, 8:26 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 34 min |
| May 15, 8:41 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 30 min |
| May 15, 8:54 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb | 36 min |
| May 15, 9:20 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 40 min |
| May 15, 9:26 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding | 34 min |
| May 16, 11:44 AM EDT | Flash Flood Warning | FFC | Heard | 3 hr |
| May 16, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Wilcox | 31 min |
| May 16, 1:40 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 50 min |
| May 16, 1:47 PM EDT | Severe Thunderstorm Warning | FFC | Pulaski, Wilcox | 43 min |
| May 16, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon | 25 min |
| May 16, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Warren | 48 min |
| May 16, 7:20 PM EDT | Severe Thunderstorm Warning | FFC | Muscogee | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.